All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Nonlinear Poincare-Perron theorem

Result description

We establish a nonlinear extension of the Poincare-Perron theorem for a second order half-linear differential equation. Conditions are established which guarantee that all nontrivial solutions y of the equation are such that a proper limit lim(t ->infinity)y'(t)/y(t) exists. In addition, we discuss establishing precise asymptotic formulae for these solutions. We employ theory of regular variation and thereby, as a by-product, we complete some results for asymptotics of differential equations considered in this framework. The results can serve for comparison purposes involving more general equations and are of importance also from the stability point of view. (C) 2021 Elsevier Ltd. All rights reserved.

Keywords

Poincare-Perron theoremAsymptotic behaviorHalf-linear equation

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Nonlinear Poincare-Perron theorem

  • Original language description

    We establish a nonlinear extension of the Poincare-Perron theorem for a second order half-linear differential equation. Conditions are established which guarantee that all nontrivial solutions y of the equation are such that a proper limit lim(t ->infinity)y'(t)/y(t) exists. In addition, we discuss establishing precise asymptotic formulae for these solutions. We employ theory of regular variation and thereby, as a by-product, we complete some results for asymptotics of differential equations considered in this framework. The results can serve for comparison purposes involving more general equations and are of importance also from the stability point of view. (C) 2021 Elsevier Ltd. All rights reserved.

  • Czech name

  • Czech description

Classification

  • Type

    Jimp - Article in a specialist periodical, which is included in the Web of Science database

  • CEP classification

  • OECD FORD branch

    10101 - Pure mathematics

Result continuities

Others

  • Publication year

    2021

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    APPLIED MATHEMATICS LETTERS

  • ISSN

    0893-9659

  • e-ISSN

  • Volume of the periodical

    121

  • Issue of the periodical within the volume

    107425

  • Country of publishing house

    US - UNITED STATES

  • Number of pages

    7

  • Pages from-to

    1-7

  • UT code for WoS article

    000682955100024

  • EID of the result in the Scopus database

    2-s2.0-85110370634

Result type

Jimp - Article in a specialist periodical, which is included in the Web of Science database

Jimp

OECD FORD

Pure mathematics

Year of implementation

2021